# SDR SWAA2022031065383

- Difficulty date: January 30, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEADING EDGE FUEL SERVICE PANEL; LOC INTERNAL AREA OF ACCESS PANEL 621GB AT RT WING 2022-55450 / [01] REPLACED REFUELING SERVICE PANEL LOC. AT INTERNAL AREA LEADING EDGE RT WING IAW B737-700 SRM 51-40-02-0G-0; REMOVAL/INSTALLATION AND OPERATIONAL TEST SEE TTG8Q001VVEJ. SEE SIGN OFF INDIVIDUAL STEP BELOW;[02] REPLACED REFUELING SERVICE PANEL LOC. AT INTERNAL AREA LEADING EDGE RT WING IAW B737-700 SRM 51-40-02-0G-0; REMOVAL/INSTALLATION AND OPERATIONAL TEST SEE TTG8Q001VVEJ.  SEE SIGN OFF INDIVIDUAL STEP BELOW
